# SDR FDEA201409082533

- Difficulty date: September 8, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 90,002 hours, 30,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: AEA01591
- Condition: Cracked
- Location: Zone 100
- Part time: 90,028 hours, 30,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CORNER OF FLOOR SUPPORT  HAS A 1.25 INCH CRACK EMANATING FROM TOP FASTENER ON FRAME VERTICAL FWD FLANGE.  PERFORMED REPAIR IAW SRM 53-30-00 FIG 7, VOL 1
